Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nlmlillysmom

Moving into month 5 (final month) IB Now??

I have been on a 40/80 dose since starting Claravis in September. I take 40 on even calendar days and 80 on odd days.

Because of the way the recent months have gone, there have been times when I have had to take 80,80,40. Pair that with my absent mindedness and I ended up taking 80,80,80 on November 29,30, and Dec 1. Now I have noticed an increase in my break-out. I had not had a single cycst or whitehead since month two. I never REALLY experienced and IB and thought that I had dodged that bullet.

Is it possible that the 80 three-days in a row triggered the breakout that should have happened months ago? I only have 1 month left of treatment and I am just now breaking out. Will this breakout impact the long-term results I am hoping for?

I am seeing my derm today to get my final month, so I will ask her as well, but I want the input of users too.

Thanks!

Share this post


Link to post
Share on other sites
I have been on a 40/80 dose since starting Claravis in September. I take 40 on even calendar days and 80 on odd days.

Because of the way the recent months have gone, there have been times when I have had to take 80,80,40. Pair that with my absent mindedness and I ended up taking 80,80,80 on November 29,30, and Dec 1. Now I have noticed an increase in my break-out. I had not had a single cycst or whitehead since month two. I never REALLY experienced and IB and thought that I had dodged that bullet.

Is it possible that the 80 three-days in a row triggered the breakout that should have happened months ago? I only have 1 month left of treatment and I am just now breaking out. Will this breakout impact the long-term results I am hoping for?

I am seeing my derm today to get my final month, so I will ask her as well, but I want the input of users too.

Thanks!

Hmm i thought with it being an initial break out it would of occured during the initial stages of taking the medication. I'm currently 15days into mine andd i've already been experiencing the initial break out (bad at that). If your seeing your derm today then i'm sure you can put the question to them. I think when i was on accutane first time round i was still getting new acne appearing to the end of the course but then it went away completely. Think it reacts different with everyone, you will just have to see. Unfortunitely my acne came back after a couple of months, yey :| hence why i'm on accutane again lol. Good luck to you, hope this is just a lil temporary thing that will go away and then you can be clear :)

Share this post


Link to post
Share on other sites

I think that yes you broke out because of taking the 80mgs dose for 3 days in a row. I have read on these boards about users breaking out after their dose was increased. You should talk to your derm though just to be sure. Also some people do not completely clear until they are off their meds. For instance I took 60mgs a day for 6 months and did not completely clear till about 2 weeks off of the medication. I am about 2 months post tane and my skin looks great. So try not to stress and good luck with the rest of your course!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×